# SDR TRBA20121210001

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 35,604 hours, 39,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE PASSENGER DOOR EMERGENCY EXIT LIGHT WAS INOPERATIVE. THE ACFT WAS REMOVED FROM SERVICE.  R & R THE PASSENGER DOOR EMERGENCY EXIT FLOOD LIGHT ASSY IAW ATR JIC 33-51-24 RAI 10000.  THE OPS TEST WAS SATISFACTORY.  THE ACFT WAS RETURNED TO SERVICE.
